# SDR DALA2022122908461

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SKIN PAN NEAR TO AFT LATCH FITTING AT AFT CARGO COMPARTMENT DOOR (PTAS). SUMMARY OF NRC 00061: SKIN PAN NEAR TO AFT LATCH FITTING AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8, REPAIR 8. FIG. 206.
